Skip to Main content Skip to Navigation
Journal articles

Fast algebraic immunity of Boolean functions

Complete list of metadata

https://hal.telecom-paris.fr/hal-02287573
Contributor : Telecomparis Hal Connect in order to contact the contributor
Submitted on : Friday, September 13, 2019 - 5:06:21 PM
Last modification on : Wednesday, October 27, 2021 - 12:42:14 PM

Identifiers

  • HAL Id : hal-02287573, version 1
`

Citation

Sihem Mesnager, Gérard Cohen. Fast algebraic immunity of Boolean functions. Advances in Mathematics of Communications, AIMS, 2017, 11 (2), pp.373-377. ⟨hal-02287573⟩

Share

Metrics

Record views

57